Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 323, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 4:57 PM CDT for Scott County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 4:57 PM CDT (21:57 UTC)
- Expired
- May 31, 2012, 5:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1744 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS54 KJAN 312157
SVRJAN
MSC123-312230-
/O.NEW.KJAN.SV.W.0323.120531T2157Z-120531T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HARPERVILLE...FOREST...
* UNTIL 530 PM CDT
* AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES EAST OF FOREST MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SEBASTOPOL BY 520 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR
NORTHERN MISSISSIPPI.
&&
LAT...LON 3223 8941 3222 8942 3222 8952 3240 8952
3240 8953 3258 8952 3257 8932 3223 8933
TIME...MOT...LOC 2157Z 238DEG 18KT 3238 8935
$$
MME1 follow-up statement
054
WWUS54 KJAN 312220
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT THU MAY 31 2012
MSC123-312230-
/O.EXP.KJAN.SV.W.0323.000000T0000Z-120531T2230Z/
SCOTT MS-
520 PM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY WILL BE
ALLOWED TO EXPIRE AT 530 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR
NORTHERN MISSISSIPPI.
LAT...LON 3223 8941 3222 8942 3222 8952 3240 8952
3240 8953 3258 8952 3257 8932 3223 8933
TIME...MOT...LOC 2220Z 238DEG 18KT 3244 8923
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:24 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 31, 3:24 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT THU MAY 31 2012 .DISCUSSION... SHORT TERM (THROUGH SATURDAY NIGHT)... SEVERAL CLUSTERS OF CONVECTION ARE ONGOING ACROSS WESTERN AND CENTRAL PORTIONS OF THE CWA THIS AFTERNOON AS A DEEPENING UPPER TROUGH SWINGS ACROSS THE REGION TONIGHT THROUGH EARLY FRIDAY. THIS TROUGH WILL BRING A COLD FRONT THROUGH THE AREA ENTERING NWRN ZONES THIS EVENING AND EXITING THE SE ON FRIDAY MORNING. THE COLD FRONT CURRENTLY EXTENDS FROM JONESBORO TO LITTLE ROCK TO TEXARKANA. AHEAD OF THE FRONT...LATEST MESOANALYSIS CONTINUES TO INDICATE MLCAPES BETWEEN 1500-2500 J/KG WITH STEEPENING LOW LEVEL LAPSE RATES IN THE 8-9 C/KM RANGE ACROSS MUCH OF THE AREA. CURRENT FOCUS FOR CONVECTION EXTENDS FROM GRENADA SOUTHWARD ALONG I-55 INTO JACKSON...THEN TAILING BACK INTO SW MISSISSIPPI AND NE LOUISIANA. THIS AXIS SHOULD REMAIN THE PRIMARY FOCUS FOR STRONGER STORMS AS IT CONTINUES TO PUSH EAST THIS AFTERNOON. A NEW SEVERE TS WATCH HAS BEEN POSTED FOR REMAINING AREAS TO THE EAST ALONG AND SOUTH OF I-20. ELSEWHERE...FESTERING CONVECTION AND CLOUD DEBRIS HAVE FINALLY CLEARED OUT OF THE GOLDEN TRIANGLE AREA...BUT THE ATMOSPHERE HAS HAD LITTLE TIME TO RECOVER. DESPITE THIS...WILL NEED TO CLOSELY MONITOR ACTIVITY NEAR GRENADA PUSHING INTO THAT AREA AND CONSIDER A LOCAL EXTENSION OF THE SVR WATCH. PRECIP SHOULD TAPER OFF FAIRLY QUICKLY BEHIND THE FRONT...WITH A COOLER AND DRIER AIRMASS FILTERING INTO THE REGION BRINGING BELOW AVERAGE TEMPS TOMORROW AND TOMORROW NIGHT. THE SURFACE RIDGE WILL SHIFT EAST OF THE AREA ON SATURDAY...WITH SOUTHERLY FLOW RETURNING BRINGING MORE SEASONABLE TEMPERATURES. /DL/ LONG TERM...SUNDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY. A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER MOISTURE POOLING. SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT CHANCE POPS WEDNESDAY AND THURSDAY./26/ && .AVIATION...THE LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND MOVE THROUGH THE WESTERN PORTIONS OF THE CWA A LITTLE FASTER. A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 22Z FOR GLH. THE LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH THE I-55 CORRIDOR...SO GWO...HKS/JAN WILL BE EXPERIENCING THUNDERSTORMS THROUGH 2130Z. VERY HEAVY RAINFALL AND GUSTY WINDS CANS BE EXPECTED. THE STORMS WILL IMPACT GTR...MEI AND HBG AROUND 23Z WITH THE SAME CONDITIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER BEHIND THE LINE THROUGH 2Z. WITH STORM ACTIVITY MOVING FASTER THAN EXPECTED...WILL HAVE TO WATCH FOR FOG POTENTIAL AFTER MIDNIGHT WITH THE NEXT FORECAST. /07/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/07/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU MAY 31 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
In the hours before
Local storm report, May 31, 4:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG CARTHAGE 32.74N 89.53W
05/31/2012 LEAKE MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS LEAKE COUNTY
&&
AEGLocal storm report, May 31, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 6 NE SANFORD 31.55N 89.37W
05/31/2012 JONES MS EMERGENCY MNGR
LARGE TREE AND POWER LINES DOWNED ON LOTT ROAD
&&
DLLocal storm report, May 31, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG RALEIGH 32.03N 89.52W
05/31/2012 SMITH MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN AND AROUND RALEIGH
&&
AEGSpecial weather statement, May 31, 4:50 PM CDT, 7 minutes before
MSZ030-312240-
CLAY MS-
450 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT THU MAY 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF PHEBA AT 450 PM
CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3379 8876 3357 8871 3356 8881 3356 8901
3363 8902 3364 8904 3373 8903
TIME...MOT...LOC 2150Z 255DEG 23KT 3366 8895
19Local storm report, May 31, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
05/31/2012 FORREST MS EMERGENCY MNGR
A FEW TREES WERE DOWNED IN THE CITY OF HATTIESBURG
&&
DLLocal storm report, May 31, 4:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 1 WSW POLKVILLE 32.19N 89.70W
05/31/2012 E50.00 MPH SMITH MS EMERGENCY MNGR
REPORTS OF WIND GUSTS 40 TO 50 MPH ON HIGHWAY 13.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 54 min |
| May 30, 7:10 PM CDT | Special Weather Statement | JAN | Lawrence | 40 min |
| May 30, 7:11 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 30, 8:08 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| May 30, 8:11 PM CDT | Special Weather Statement | JAN | Adams | 39 min |
| May 31, 6:42 AM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 31, 7:46 AM CDT | Flash Flood Warning | JAN | Hinds | 3 hr |
| May 31, 7:49 AM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 31, 8:02 AM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | JAN | Newton | 42 min |
| May 31, 9:42 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| May 31, 10:09 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| May 31, 12:16 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| May 31, 12:44 PM CDT | Special Weather Statement | JAN | Sharkey | 46 min |
| May 31, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 53 min |
| May 31, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 63 min |
| May 31, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 50 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 62 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Webster | 66 min |
| May 31, 2:33 PM CDT | Special Weather Statement | JAN | Franklin | 57 min |
| May 31, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 31, 2:50 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 31, 2:55 PM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 60 min |
| May 31, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more | 62 min |
| May 31, 3:09 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 31, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Scott | 63 min |
| May 31, 3:13 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| May 31, 3:16 PM CDT | Special Weather Statement | JAN | Lawrence | 44 min |
| May 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Simpson | 67 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 61 min |
| May 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 64 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | Issaquena | 43 min |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 66 min |
| May 31, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 59 min |
| May 31, 4:19 PM CDT | Special Weather Statement | JAN | Yazoo | 61 min |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 62 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 60 min |
| May 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale | 55 min |
| May 31, 4:49 PM CDT | Flash Flood Warning | JAN | Scott | 116 min |
| May 31, 4:50 PM CDT | Special Weather Statement | JAN | Clay | 50 min |
| May 31, 5:01 PM CDT | Tornado Warning | JAN | Jasper, Newton | 34 min |
| May 31, 5:04 PM CDT | Tornado Warning | JAN | Newton | 34 min |
| May 31, 5:15 PM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Leflore | 60 min |
| May 31, 5:21 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 59 min |
| May 31, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jones, Lauderdale | 81 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 23 min |
| May 31, 5:40 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| May 31, 5:53 PM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| May 31, 6:40 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.